# SDR 2007UALA00004

- Difficulty date: December 31, 2006
- Submitted: January 6, 2007
- Operation: Air carrier
- Aircraft: N453UA
- Make and model: Airbus A320-232
- Aircraft serial: 1001
- Aircraft time: 26,758 hours, 10,502 cycles
- Engine: Iae V2527A5
- System (JASC): 2710 · Aileron Control System
- Part: Aileron
- Condition: Flutter
- Location: Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

RTFL DUE TO UNCONTROLLABLE AILERON FLUTTER.  BLEED GREEN SYSTEM HYDRAULICS.  AILERONS MOVED SMOOTHLY DURING OPS TEST.
